A differentiable isomorphism between Wiener space and path group
Séminaire de probabilités de Strasbourg, Volume 31  (1997), p. 54-61
@article{SPS_1997__31__54_0,
     author = {Fang, Shizan and Franchi, Jacques},
     title = {A differentiable isomorphism between Wiener space and path group},
     journal = {S\'eminaire de probabilit\'es de Strasbourg},
     publisher = {Springer - Lecture Notes in Mathematics},
     volume = {31},
     year = {1997},
     pages = {54-61},
     zbl = {0889.58084},
     mrnumber = {1478715},
     language = {fr},
     url = {http://www.numdam.org/item/SPS_1997__31__54_0}
}
Fang, Shizan; Franchi, Jacques. A differentiable isomorphism between Wiener space and path group. Séminaire de probabilités de Strasbourg, Volume 31 (1997) , pp. 54-61. http://www.numdam.org/item/SPS_1997__31__54_0/

[A] Aida S. Sobolev spaces over loop groups. J.F.A. 127, p. 155-172, 1995. | MR 1308620 | Zbl 0823.46034

[AM] Arai A. and Mitoma I. De Rham-Hodge-Kodaira decomposition in infinite dimension. Math. Ann. 291, p. 51-73, 1991. | MR 1125007 | Zbl 0762.58004

[D] Driver B. The non-equivalence of Dirichlet forms on path spaces. Stochastic Analysis on Infinite Dimensional Spaces, p. 75-87, Proceedings Baton Rouge 1994, H. Kunita and H.H. Kuo ed. | MR 1415660 | Zbl 0819.31005

[FF1] Fang S. and Franchi J. Platitude de la structure riemannienne sur les groupes de chemins et identité d'énergie pour les intégrales stochastiques. C.R.A.S. Paris, t. 321, S.1, p. 1371-1376, 1995. | MR 1363583 | Zbl 0846.60058

[FF2] Fang S. and Franchi J. Flatness of the path group over a compact Lie group and Shigekawa identity. Prepublication n° 310 du laboratoire de probabilités de Paris VI, 1995. | MR 1363583

[FF3] Fang S. and Franchi J. De Rham-Hodge-Kodaira operator on loop groups. Prepublication n° 341 du laboratoire de probabilités de Paris VI, 1996. | MR 1469347

[G] Gross L. Uniqueness of ground states for Schrödinger operators over loop groups. J.F.A. 112, p. 373-441, 1993. | MR 1213144 | Zbl 0774.60059

[L] Leandre R. Integration by parts formulas and rotationally invariant Sobolev calculus on free loop spaces. J. Geom. Phys. 11, p. 517-528, 1993. | MR 1230447 | Zbl 0786.60074

[LR] Leandre R. and Roan S.S. A stochastic approach to the Euler-Poincaré number of the loop space over a developpable orbifold. J. Geom. Phys. 16, p. 71-98, 1995. | MR 1325163 | Zbl 0822.60057

[M] Malliavin P. Hypoellipticity in infinite dimension. Diffusion processes and related problems in Analysis, vol. 1, Progress in Probability 32, p. 17-33, M. Pinsky ed., Birkhäuser 1991. | MR 1110154 | Zbl 0723.60059

[MM] Malliavin P. and Malliavin M.P. Integration on loop groups I : Quasi invariant measures. J.F.A. 93, p. 207-237, 1990. | MR 1070039 | Zbl 0715.22024

[PU] Pontier M. and Ustunel A.S. Analyse stochastique sur l'espace de Lie-Wiener. C.R.A.S. 313, p. 313-316, 1991. | MR 1126404 | Zbl 0734.60062

[S1] Shigekawa I. De Rham-Hodge-Kodaira's decomposition on an abstract Wiener space. J. Math. Kyoto Univ. 26-2, p. 191-202, 1986. | MR 849215 | Zbl 0611.58006

[S2] Shigekawa I. A quasi homeomorphism on the Wiener space. Proceedings of symposia in pure mathematics 57, Stochastic Analysis, p. 473-486, M. Cranston and M. Pinsky ed., 1995. | MR 1335491 | Zbl 0821.60059